Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 923458, 12 pages
http://dx.doi.org/10.1155/2011/923458
Research Article

Gregus-Type Common Fixed Point Theorems for Tangential Multivalued Mappings of Integral Type in Metric Spaces

Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Thrungkru, Bangkok 10140, Thailand

Received 28 November 2010; Accepted 11 February 2011

Academic Editor: Frank Werner

Copyright © 2011 W. Sintunavarat and P. Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [30 citations]

The following is the list of published articles that have cited the current article.

  • Wutiphol Sintunavarat, Yeol Je Cho, and Poom Kumam, “Common fixed point theorems for c-distance in ordered cone metric spaces,” Computers & Mathematics With Applications, vol. 62, no. 4, pp. 1969–1978, 2011. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, and Poom Kumam, “Common Fixed Point Theorems for a Pair of Weakly Compatible Mappings in Fuzzy Metric Spaces,” Journal of Applied Mathematics, vol. 2011, pp. 1–14, 2011. View at Publisher · View at Google Scholar
  • Chirasak Mongkolkeha, and Poom Kumam, “Fixed Point and Common Fixed Point Theorems for Generalized Weak Contraction Mappings of Integral Type in Modular Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, pp. 1–12, 2011. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, and Poom Kumam, “Common fixed point theorems for generalized JH-operator classes and invariant approximations,” Journal of Inequalities and Applications, vol. 2011, no. 1, pp. 67, 2011. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, and Poom Kumam, “Common fixed points for R-weakly commuting in fuzzy metric spaces,” Annali Dell'universita' Di Ferrara, vol. 58, no. 2, pp. 389–406, 2012. View at Publisher · View at Google Scholar
  • Mujahid Abbas, and Farshid Khojasteh, “Common $$f$$ -endpoint for hybrid generalized multi-valued contraction mappings,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2012. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, and Poom Kumam, “Common fixed point theorem for cyclic generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1849–1855, 2012. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, and Poom Kumam, “Common fixed point theorem for hybrid generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 1, pp. 52–57, 2012. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, and Thanatporn Bantaojai, “Coupled fixed point theorems for generalized contractive mappings in partially ordered G-metric spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Mujahid Abbas, Wutiphol Sintunavarat, and Poom Kumam, “Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Kazimierz Wlodarczyk, and Robert Plebaniak, “Fixed points and endpoints of contractive set-valued maps in cone uniform spaces with generalized pseudodistances,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, Yeol Je Cho, and Poom Kumam, “Coupled Fixed Point Theorems for Weak Contraction Mappings under F-Invariant Set,” Abstract and Applied Analysis, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • Winate Sanhan, Chirasak Mongkolkeha, and Poom Kumam, “Generalized Proximal -Contraction Mappings and Best Proximity Points,” Abstract and Applied Analysis, vol. 2012, pp. 1–19, 2012. View at Publisher · View at Google Scholar
  • Sunny Chauhan, Hassen Aydi, Wasfi Shatanawi, and Calogero Vetro, “Some Integral Type Fixed-Point Theorems and an Application to Systems of Functional Equations,” Vietnam Journal of Mathematics, 2013. View at Publisher · View at Google Scholar
  • M.A. Ahmed, and H.A. Nafadi, “Common fixed point theorems for hybrid pairs of maps in fuzzy metric spaces,” Journal of the Egyptian Mathematical Society, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, M. Alamgir Khan, and Wutiphol Sintunavarat, “Common Fixed Point Theorems in Fuzzy Metric Spaces Satisfying -Contractive Condition with Common Limit Range Property,” Abstract and Applied Analysis, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Zeqing Liu, Yan Lu, and Shin Kang, “Fixed point theorems for mappings satisfying contractive conditions of integral type,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 267, 2013. View at Publisher · View at Google Scholar
  • Calogero Vetro, Sunny Chauhan, Erdal Karapınar, and Wasfi Shatanawi, “Fixed Points of Weakly Compatible Mappings Satisfying Generalized $$\varphi $$ φ -Weak Contractions,” Bulletin of the Malaysian Mathematical Sciences Society, 2014. View at Publisher · View at Google Scholar
  • Muhammad Usman Ali, Tayyab Kamran, and Erdal Karapınar, “An Approach to Existence of Fixed Points of Generalized Contractive Multivalued Mappings of Integral Type via Admissible Mapping,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Mohammad Imdad, Sunny Chauhan, and Wutiphol Sintunavarat, “Some Integral Type Fixed Point Theorems for Non-Self-Mappings Satisfying Generalized -Weak Contractive Conditions in Symmetric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Zeqing Liu, Yan Han, Shin Kang, and Jeong Ume, “Common fixed point theorems for weakly compatible mappings satisfying contractive conditions of integral type,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 132, 2014. View at Publisher · View at Google Scholar
  • Zeqing Liu, Xiaozhu Li, and Shin Kang, “Existence and approximations of fixed points for contractive mappings of integral type,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 138, 2014. View at Publisher · View at Google Scholar
  • Zeqing Liu, Xiaochen Zou, Shin Kang, and Jeong Ume, “Common fixed points for a pair of mappings satisfying contractive conditions of integral type,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 394, 2014. View at Publisher · View at Google Scholar
  • Afrah AN Abdou, “Common fixed point theorems for hybrid contractive pairs with the ( CLR ) $(\mathit{CLR})$ -property,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Bahman Moeini, and Abdolrahman Razani, “J ℋ $\mathcal {J}\mathcal {H}$ -Operator Pairs of Type (R) with Application to Nonlinear Integral Equations,” Vietnam Journal of Mathematics, 2015. View at Publisher · View at Google Scholar
  • Muhammad Sarwar, Mian Bahadur Zada, and İnci M Erhan, “Common fixed point theorems of integral type contraction on metric spaces and its applications to system of functional equations,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Maria Samreen, Tayyab Kamran, and Erdal Karapinar, “Fixed Point Theorems for Hybrid Mappings,” The Scientific World Journal, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Javid Ali, M.A. Ahmed, and H.A. Nafadi, “Common fixed points for hybrid pairs of maps in modified intuitionistic fuzzy metric spaces,” Journal of Intelligent & Fuzzy Systems, pp. 1–7, 2016. View at Publisher · View at Google Scholar
  • Zeqing Liu, Feifei Hou, Shin Min Kang, and Jeong Sheok Ume, “On fixed point theorems for contractive mappings of integral type with w-distance,” Filomat, vol. 31, no. 6, pp. 1515–1528, 2017. View at Publisher · View at Google Scholar
  • Nafadi, Ismat Beg, and Ahmed, “(JCLR) property and fixed point in non-Archimedean fuzzy metric spaces,” International Journal of Nonlinear Analysis and Applications, vol. 9, no. 1, pp. 195–201, 2018. View at Publisher · View at Google Scholar